Chest Tightness After Taking Paracetamol And Headache Medicine?
I have tonsil fever and runny nose. I’ve been taking paracetamol and paramex. but why yes my chest feels tight
Hello Chikita, thank you for the question for HealthReplies.com
First of all I want to confirm first:
Are you taking paracetamol together with Paramex?
Do you have a history of asthma?
Paramex is a drug that contains Paracetamol, Propyphenazone, Caffeine, and Dexchlorphenyramine maleate. You should not take two drugs that have the same content at the same time (in Paramex also contains Paracetamol), so that there is no overdose and Paracetamol toxicity.
The shortness of breath that you feel can be a side effect of the drugs you are taking, but it can also be caused by other things that are not related to the medicine you are taking. The following are some of the possible causes of shortness of breath that you feel:
Side effects of propyphenazone and caffeine in the medicine you are taking
You have an allergy to the ingredients of the medicine you are taking
Respiratory tract infection triggers an asthma attack (if you have a previous history of asthma)
Your tonsils (tonsils) become so large that they block the airways
You have pulmonary complications from your disease (such as an infection in the lungs)
You should immediately check yourself in the hospital if your shortness of breath continues or gets worse. Severe shortness of breath is an emergency condition that must be examined and treated immediately.
For now, try to lie down with your head and chest elevated, tilt your head slightly while breathing, inhale deeply and exhale more slowly. You can take paracetamol, you should stop taking Paramex for a while until your doctor allows it.
So much information from me, hopefully it will be enough to answer